Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Pain and tingling at pain pump site
    avatar
    caspertab posted:
    I have intercostal nerve and chest wall damage. I had a Spinal Cord Stimulator implanted in 2004 and a pain pump in 2007. I have Morphine and Bupivicaine in the pump. Feb. 2012 I suddenly developed pain and tingling at my pump site and the tingling at times would travel down my left leg. Weakness occured and I began falling. The dr. removed the Bupivicaine thinking maybe that was the problem. The pain increased and even increasing the Morphine, I wasn't getting pain relief. He reintroduced the Bupivicaine at a lower dose and has been increasing it. I am still having the pain and he just started me on Gralise which is a time released Neurontin. I am sensitive to many medications and in 2004 could only tolerate 600mg of Neurontin. I started slowly and am up to 1,800mg. now. I guess being time released I am tolerating it better. I'm still having the pain, but not so many episodes a day. Has anyone else experienced this? If so, what helped you? My dr. tells me he has never had a patient with this complaint.
    Reply


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.